# SDR DALA13009513273

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR18-20 Y-254, UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. CHECKED LIMITS L=3.40" W=0.03" D=0.057 FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 105.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 TRM 53-21-01 & DWG NR D53110422.
